# SDR CALA2023050501362

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 24,500 hours, 2,723 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 4441806022
- Part serial: 4180602208591
- Condition: Unserviceable
- Location: Lavatory A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LAVATORY CDS OXYGEN SYSTEM INSPECTION FOUND LAV ''A'' CDS O XYGEN CYLINDER DISCHARGE INDICATOR DAMAGED. TO REPLACE CDS OXYGEN CYLINDER TEST AS PER AMM TASK 35-21-00-710-801. TEST PASSED. P/N ON:4441806-022 S/N ON:41806-022-05983 FOUND THE LANYARD ASSY DISENGAGED FROM THE OXYGEN CYLINDER. CARRIED OUT OXYGEN BOX LATCH/ACTUATOR OPERATIONAL TEST AS PER AM REPLACED THE OXYGEN CYLINDER AS PER AMM TASK 35-21-02. M TASK 35-21-00-710-801. TEST PASSED. P/N OFF:4441806-022 S/N OFF:41806-022-08591 WORK ACCOMPLISHED BY V943668 REPLACED LAV A OXYGEN CYLINDER AS PER AMM TASK 35-21-02. P/N OFF:4441806-022 S/N OFF:41806-022-06222 P/N ON:4441806-022 S/N ON:41806-022-08591 CARRIED OUT OXYGEN BOX DOOR LATCH/ACTUATOR OPERATIONAL COMPLETED
